# SDR 2001UALA02230

- Difficulty date: October 30, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 15,694 hours, 4,325 cycles
- Engine: Pwa PW2037
- Engine time: 15,694 hours, 4,325 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE EICAS MSG OIL FILTER DISPLAYED.  OIL FILTER CHECKED CLEAN.  REPLACED FILTER AND THE DIFFERENTIAL PSI SWITCH.  SUBSEQUENT WRITE UP FOR SAME MESSAGE, OIL FILTER CHECKED CLEAN.  REPLACED FILTER AND THE DIFFERENTIAL PSI SWITCH.  DRAINED AND FILLED THE MAIN GEAR BOX AND OIL TANK DUE TO SUSPECTED HIGH CARBON CONTENT IN THE OIL.
